# SDR SWAA031145

- Difficulty date: May 22, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 57,632 hours, 26,682 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 100031
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY EMERGENCY EXIT SIDE LIGHT LENS LOOSE.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSY PER MM.
